# SDR WLDA2004119

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: ARC2369504
- Condition: Nicked
- Location: Rt Inbrd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2+12A CHECK, FOUND NICK ON RT WING INBOARD FLAP ON STA XIFH 152WITH D=0.039" AND L=3/8".  REPAIRED NICK ON RT WING INBOARD FLAP UPPER SKIN AT XIFH 152 PER EGAT EI W2004A57B-585 REV.00 (MD-11 SRM VOL.I 57-10-00 FIG 34 SHEET 3).  CONDITION CHECK SATISFACTORY.
